# SDR UPS06846155

- Difficulty date: February 3, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 79,514 hours, 25,692 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT WING LE UPPER RIB IS CRACKED AT XRS 636.  STOP DRILLED CRACK IAW SRM 57-02-00, FABRICATED AND INSTALLED REPAIR ANGLES AND FILLER IAW SRM 57-02-00-0, AND SRM 57-02-00-0.
